# SDR USAA040266

- Difficulty date: May 29, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N710UW
- Make and model: Airbus A319-112
- Aircraft serial: 1019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: D5311281520200
- Condition: Corroded
- Location: Fuselage
- Part time: 16,211 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - FOUND SEAT TRACK CORRODED .750 INCH LONG BY .600 INCH WIDE BY .077 INCH DEEP, SEAT TRACK FRAME 16 AT Y + 765, -Z240.  REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-11, SRM 53-11-14.  CORROSION LEVEL 2, TASK NR JA-220-53500.  (M)
